# SDR CA110330007

- Difficulty date: March 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,809 hours
- Engine: Pwc PW306A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Misinstalled
- Location: Hyd System
- Part time: 1,889 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ON DAILY INSPECTIONS THE ENGINEERS NOTICED A SLOW TRANSFER OF HYDRAULIC FLUID FROM ONE THE LEFT HYDRAULIC SYSTEM TO THE RIGHT HYDRAULIC SYSTEM AFTER A SERIES OF FLIGHTS. TROUBLE SHOOTING THE TRANSFER OF FLUID WAS INITIATED. DETAILED INSPECTION OF RECENT MAINTENANCE ACTIVITIES WAS INITIATED AND THE IN CONJUNCTION WITH RECOMMENDATIONS THE MANUFACTURER THE BRAKE SYSTEM WAS INSPECTED AND NO FAULTS WERE FOUND.  THE NEXT ACTION TO BE UNDERTAKEN WAS THE AILERON SERVO CHANGES.  THE LEFT AILERION SERVO HYDRAULIC SYSTEM RETURN LINES WERE FOUND TO BE INTERCHANGED. THE LINES WERE RETURNED TO THEIR CORRECT POSITIONS.THE AIRCRAFT WAS RELESED TO SERVICE AND THE HYDRAULIC SYSTEM RESERVOIR LEVELS WERE MONITORED FOR FLUID TRANSFER. THE FLUID TRANSFER WAS REDUCED BUT NOT COMPLETELY STOPPED, VERY MINOR TRANSFER OF FLUID WAS NOTED. THE RIGHT AILERION SERVO WAS INSPECTED AND FOUND THAT BOTH THE R/H AND L/H SYSTEM LINES HAD BEEN INTERCHANGED. THE LINES WERE REINSTALLED IN THE CORRECT POSITIONS. THE AIRCRAFT TESTED SERVIEABLE. MONITORING OF THE HYDRAULIC SYSYEM IS CONTINUING.
